# SDR DL72S960231

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1090-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV ATL, CORROSION STA 1090 TO 1110.  BULGED BETWEEN STRINGER AND SKIN  APPROX 6 INCHES FWD OF 1090 TO 4 INCHES AFT OF 1110.  REPAIRED DAMAGE PER SRM 53-12-0 FIG 807.
